# SDR UALA2010120604462

- Difficulty date: December 3, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 31,901 hours, 12,942 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Receptacle
- Condition: Damaged
- Location: Oxygen Fill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOA OXYGEN FILL PORT DAMAGE. CROSS THREADED. UNABLE TO SERVICE O2.  WITH NEW FILL PORT, NO LEAKS.
